# SDR SWIA201333178

- Difficulty date: April 8, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 36,625 hours, 32,995 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Collapsed
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LOSS OF PRESSURIZATION DUE TO PORTION OF PAX DOOR SEAL COLLAPSING.  (FLT 6266)  REPLACED PAX DOOR SEAL.  LEAK CHECKS AND OPS CHECKS GOOD.
